# SDR AALA202509238857

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT CONNECTOR UNDER SEATS 23ABC IN P1 POISTION IS DAMAGED. REMOVED AND REPALCED EMERGENCY LIGHT CONNECTOR UNDER SEATS 23ABC IN P1 POSITION. PER SWPM 20-61-28.
